RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2019, Volume 80, Issue 2, Pages 147–156 (Mi mmo626)  

The finiteness of the spectrum of boundary value problems defined on a geometric graph

V. A. Sadovnichiia, Ya. T. Sultanaevb, A. M. Akhtyamovcd

a Lomonosov Moscow State University, Moscow, Russia 119234
b Bashkir State Pedagogical University n. a. M. Akmulla, Ufa, Russia
c Bashkir State University, Ufa, Russia
d Mavlyutov Institute of Mechanics, Ufa Investigation Center R.A.S., Ufa, Russia

Abstract: We consider boundary value problems on a geometric graph with a polynomial occurrence of spectral parameter in the differential equation. It has previously been shown (see A. M. Akhtyamov [Differ. Equ.55 (2019), no. 1, pp. 142-144]) that a boundary value problem for one differential equation whose characteristic equation has simple roots cannot have a finite spectrum, and a boundary value problem for one differential equation can have any given finite spectrum when the characteristic polynomial has multiple roots. In this paper, we obtain a similar result for differential equations defined on a geometric graph. We show that a boundary value problem on a geometric graph cannot have a finite spectrum if all its characteristic equations have simple roots, and a boundary value problem has a finite spectrum if at least one characteristic equation has multiple roots. We also give results showing that a boundary value problem can have any given finite spectrum.

Key words and phrases: Boundary value problem on a geometric graph, characteristic equation, finite spectrum.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-51-06002_Aз_a
18-01-00250_a
17-41-020230_р_a
17-41-020195_р_а
This work was supported by the Russian Foundation for Basic Research, grants. no. 18-51-06002-Az_a, 18-01-00250-a, 17-41-020230-p_a, and 17-41-020195-p_a.


Full text: PDF file (243 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2019, 80, 123–131

UDC: 517.984
MSC: 34B45, 47E05
Received: 12.04.2019

Citation: V. A. Sadovnichii, Ya. T. Sultanaev, A. M. Akhtyamov, “The finiteness of the spectrum of boundary value problems defined on a geometric graph”, Tr. Mosk. Mat. Obs., 80, no. 2, MCCME, M., 2019, 147–156; Trans. Moscow Math. Soc., 80 (2019), 123–131

Citation in format AMSBIB
\Bibitem{SadSulAkh19}
\by V.~A.~Sadovnichii, Ya.~T.~Sultanaev, A.~M.~Akhtyamov
\paper The finiteness of the spectrum of boundary value problems defined on a geometric graph
\serial Tr. Mosk. Mat. Obs.
\yr 2019
\vol 80
\issue 2
\pages 147--156
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo626}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2019
\vol 80
\pages 123--131
\crossref{https://doi.org/10.1090/mosc/293}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85083770043}


Linking options:
  • http://mi.mathnet.ru/eng/mmo626
  • http://mi.mathnet.ru/eng/mmo/v80/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:43
    References:10
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020